# SDR USAA069958

- Difficulty date: June 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N919TS
- Make and model: Boeing 727225
- Aircraft serial: 20447
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 460
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 25R IS CRACKED AT OUTBOARD FRAME ATTACH POINT STATION 460.  INSTALLED STRINGER REPAIR AT STATIN 460, STRINGER 25L AT OUTBOARD FRAME ATTACH POINT.  MATERIAL USED, PART NR BAC 1498-139, 33 INCHES LONG.  REPAIR ACCOMPLISHED IAW SRM 53-10-3 PAGE 3.  (M)
